Couldn't find what you looking for?

TRY OUR SEARCH!

I noticed that I had thick, white, excessive dicharge. I assumed it was another yeast infection but sense I was no longer a virgin it just looked differnt. So i told my mom and she bout me a 7 day monastat for yeast infections. I did the 7 day treatment, nothing happend. So I assumed it was and STD and after like a month or so I convienced my mom to take me to the Planed Parent Hood Clinique.

 It came out I had Chlamydia. I came in and took 4 pills. Now heres my concern.. I took the pills, waited more then 7 days befor having sex, I still havent had sex and its months later. I notice after taking the pills, yeah, the discharge isnt as much, but I still have discharge. It is thick, white-ish/green-ish, and sticky.

Do I now have a yeast infection do to the antibiotics, or do I have BV, or still have chlamydia? Like what can it be? Why am I still having discharge?

 

Thats my concern, If someone has any idea please can you let me know and Thank you. ( :

 

Loading...

hmmmmm i dont know
Reply

Loading...

The same thing is happening to me and I just got a pap smear and all my results came back negative so i don’t understand why I’d still have abnormal discharge???
Reply

Loading...